Publications of Jan Heiland

Journal Article (24)

2023
Journal Article
Benner, P.; Heiland, J.: Space and Chaos-Expansion Galerkin Proper Orthogonal Decomposition Low-order Discretization of PDEs for Uncertainty Quantification. International Journal for Numerical Methods in Engineering 124 (12), pp. 2801 - 2817 (2023)
Journal Article
Benner, P.; Heiland, J.; Werner, S. W. R.: A Low-Rank Solution Method for Riccati Equations with Indefinite Quadratic Terms. Numerical Algorithms 92, pp. 1083 - 1103 (2023)
Journal Article
Heiland, J.; Werner, S. W. R.: Low-Complexity Linear Parameter-Varying Approximations of Incompressible Navier-Stokes Equations for Truncated State-Dependent Riccati Feedback. IEEE Control Systems Letters 7, pp. 3012 - 3017 (2023)
Journal Article
Kumar, V.; Heiland, J.; Benner, P.: Exponential Lag Synchronization of Cohen-Grossberg Neural Networks with Discrete and Distributed Delays on Time Scales. Neural Processing Letters (2023)
Journal Article
Kumar, V.; Heiland, J.; Benner, P.: Projective Lag Quasi-Synchronization of Coupled Systems with Mixed Delays and Parameter Mismatch: A Unified Theory. Neural Computing and Applications (2023)
2022
Journal Article
Benner, P.; Goyal, P. K.; Heiland, J.; Pontes Duff, I.: Operator Inference and Physics-Informed Learning of Low-Dimensional Models for Incompressible Flows. Electronic Transactions on Numerical Analysis: Special Issue SciML 56, pp. 28 - 51 (2022)
Journal Article
Benner, P.; Heiland, J.; Werner, S. W. R.: Robust Output-Feedback Stabilization for Incompressible Flows using Low-Dimensional H-Controllers. Computational Optimization and Applications 82, pp. 225 - 249 (2022)
Journal Article
Heiland, J.: Convergence of Coprime Factor Perturbations for Robust Stabilization of Oseen Systems. Mathematical Control and Related Fields 12 (3), pp. 747 - 761 (2022)
Journal Article
Heiland, J.; Benner, P.; Bahmani, R.: Convolutional Neural Networks for Very Low-dimensional LPV Approximations of Incompressible Navier-Stokes Equations. Frontiers in Applied Mathematics and Statistics, section Statistical and Computational Physics 8, 879140 (2022)
Journal Article
Heiland, J.; Unger, B.: Identification of linear time-invariant systems with Dynamic Mode Decomposition. mathematics 10 (3), 418 (2022)
2021
Journal Article
Behr, M.; Benner, P.; Heiland, J.: Galerkin Trial Spaces and Davison-Maki Methods for the Numerical Solution of Differential Riccati Equations. Applied Mathematics and Computation 410, 126401, 28 pages (2021)
Journal Article
Heiland, J.; Zuazua, E.: Classical System Theory Revisited for Turnpike in Standard State Space Systems and Impulse Controllable Descriptor Systems. SIAM Journal on Control and Optimization 59 (5), pp. 3600 - 3624 (2021)
2019
Journal Article
Behr, M.; Benner, P.; Heiland, J.: Solution Formulas for Differential Sylvester and Lyapunov Equations. CALCOLO: A Quarterly on Numerical Analysis and Theory of Computation 56 (4), 51, 23 pages (2019)
Journal Article
Wahl, H.; Richter, T.; Lehrenfeld, C.; Heiland, J.; Minakowski, P.: Numerical Benchmarking of Fluid-Rigid Body Interactions. Computers and Fluids 193, 104290, 17 pages (2019)
2018
Journal Article
Altmann, R.; Heiland, J.: Regularization and Rothe Discretization of Semi-Explicit Operator DAEs. International Journal of Numerical Analysis and Modeling 15 (3), pp. 452 - 478 (2018)
Journal Article
Baran, B.; Benner, P.; Heiland, J.; Saak, J.: Optimal Control of a Stefan Problem Fully Coupled with Incompressible Navier-Stokes-Equations and Mesh Movement. Analele Stiintifice ale Universitatii Ovidius Constanta - Seria Matematica 26 (2), pp. 11 - 40 (2018)
Journal Article
Baumann, M.; Benner, P.; Heiland, J.: Space-time Galerkin POD with Application in Optimal Control of Semi-Linear Parabolic Partial Differential Equations. SIAM Journal on Scientific Computing 40 (3), pp. A1611 - A1641 (2018)
Journal Article
Benner, P.; Heiland, J.: Exponential Stability and Stabilization of Extended Linearizations via Continuous Updates of Riccati Based Feedback. International Journal of Robust and Nonlinear Control 28 (4), pp. 1218 - 1232 (2018)
2017
Journal Article
Ahmad, M. I.; Benner, P.; Goyal, P. K.; Heiland, J.: Moment-Matching Based Model Reduction for Navier–Stokes Type Quadratic-Bilinear Descriptor Systems. Zeitschrift für Angewandte Mathematik und Mechanik 97 (10), pp. 1252 - 1267 (2017)
Journal Article
Altmann, R.; Heiland, J.: Simulation of Multibody Systems With Servo Constraints Through Optimal Control. Multibody System Dynamics 40 (1), pp. 75 - 98 (2017)
Go to Editor View